# SDR SWIA200515929

- Difficulty date: November 30, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 4,673 hours, 2,988 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLAT FAULT STATUS MESSAGE.  REPAIRED SPLICE MT86 AT LT INBD SKEW SENSOR  IAW WDM 20-44-00.  OPERATIONAL CHECK GOOD.
